I second the medication connection. I can't imagine working out that hard and not losing weight.
I get some exercise about 3-4 days/week, and other than that, I watch my intake.
Are you tracking your intake as well as exercise? I know if I don't track my food, it's a shock when I see what I've eaten that's been sabotaging my efforts.
Also... give your body a break! You aren't really advised to exercise intensely with no breaks like that. Take a break of a couple of days a week. I know if you have a certain amount to lose this can seem counter-intuitive, but there is such a thing as overtraining, and it sounds like what you're doing could definitely qualify. Your body needs a rest period to process (and benefit) from the positive stresses you've placed it under. http://www.shape.com/fitness/workouts/9-reasons-skip-your-workout-sometimes
MS does not typically affect metabolism at all. However, some medications used for symptom relief can cause weight gain, specifically Neurontin (Gabapentin) and Lyrica (Pregabalin). Steroids can have this effect as well.
Many MSers put on weight because fatigue makes them lethargic, so they easily can become couch potatoes. That doesn't sound like you, though, as you get an admirable amount of exercise. I suggest you check with your primary doctor about potential causes of your weight issues.